I have never posted on a web-site like this before... but
after googling up Mirena... this site popped up and I was
amazed.. so I joined up to tell my story. I had the Mirena
inserted 6 weeks after my first son... that was 13 months ago.
I never had any problems intially (or so I thought) my husband
was constantly telling me I had turned into a b*%. I thought
"oh well" that just goes along with being a new mom. NOPE ---
It goes along with having a Mirena inserted!!! Then about 4 months
after having it... the ovarian cysts started..Here I go in and out
of the Gyno's office to have them examined.. Keep in mind I had NEVER
had any cysts of this size before and NONE that were ever painful.
I insisted to my Dr. that the Mirena pamphlet said it was a RARE
side affect and maybe we should take it out.... OH NO, my Dr. said...
Your ovaries make cysts every month.. but since childbirth your
body may have changed and now there just a little bigger and more
uncomfortable... besides, he had never heard or read of the Mirena
doing that... well, I made him go get the pamphlet and sure enough,
(on my 3rd visit with another painful cyst) he admitted it did read
as a side affect, but mine were probably not from the Mirena.... WHAT ???
Why are these damn doctors so intent on not listening to their patients?
Anyway, about a week ago I woke up in the middle of the night with
what I would call SEVERE thigh and leg cramps... took some advil
and back off to sleep... the next few days cramping persisted in my
lower back all the way down to my thighs... and then the bleeing
started (which I had not had ANY bleeding in about 10 months)
Then started the abdominal cramping...(similar to contractions...well
maybe not that bad) To make a long story even longer... I went to
my OBG-YN and demanded he take it OUT !!!! And he still didn't want
to... it was almost a scene in the Dr's office because he wouldn't
do what I told him. Well, he took it out and that was yesterday morning...
I'm still experiencing lower back pain and slight bleeding, but according
to you guys who have had it taken out... I'm hoping the thigh and back
pain will go away.... Will it??? Please someone tell me it will.
My advice DO NOT GET THE MIRENA !!!!!!!!!!!!!!!!!!!!!!!!! And if you
have it...........HAVE IT REMOVED IMMEDIATELY... because if you don't
have problems now...you probably will !!!!
Hoping the pain goes away,